# SDR 2008UALA01485

- Difficulty date: March 17, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 42,289 hours, 5,109 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK SQUEEZE TO INFLATE MECH STICKY. REPLACED OXYGEN MASK. AC OK FOR SERVICE.
